MAUDE Adverse Event Report: HALYARD HEALTH MICROCUFF* SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH MICROCUFF* SUBGLOTTIC SUCTIONING ADULT ENDOTRACHEAL TUBE; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13223
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4) device not returned.
 
Event or Problem Description
It was reported that "a patient was intubated with an 8.0 microcuff that kept coming apart where the tube connects to the blue connector and then to the ventilator circuit.The end of the subglottic microcuff endotracheal tube (et) became stretched out.Initially the staff pulled another 8.5 connector from another new tube to improve the fit, but that solution failed.Ultimately the anesthesiologist used a suture thread to wrap around the end of the et tube and tied a knot to the blue connector.No harm to the patient as a result.".
 
Additional Manufacturer Narrative
The actual complaint product is not available for evaluation.All information reasonably known as of 27mar2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Additional information was received 01-mar-2018 that states, no samples are available for this report.No additional information was provided.

Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7359280
Report Number9611594-2018-00034
Device Sequence Number581106
Product Code BTR
UDI-Device Identifier10680651132236
UDI-Public10680651132236
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number13223
Device Catalogue Number991013223
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer03/01/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date03/29/2018
Patient Sequence Number1